# SDR SWAA2020060180917

- Difficulty date: May 26, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N8641B
- Make and model: Boeing 737-8H4
- Aircraft serial: 60085
- Aircraft time: 20,819 hours, 9,143 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: STRONG SMELL & SMOKE IN CABIN & FLIGHT DECK. PERFORMED OVER WEIGHT LANDING WITH SMOOTH LANDING AP 135.900 LBS. C/W OVERWEIGHT LANDING INSPECTION PER AMM 05-51-35; NO DEFECTS NOTED. C/W SMOKE/FUMES IN CABIN CONDITIONAL INSP PER AMM 05-1-56 AND FIM TASK 21-00-806. SEE LOG PG 1302062 AND LOG PG 1302064 FOR DEFECTS FOUND. R&R RECIRC AIR FILTERS PER AMM 21-25-01.
